I'm in my first year of college and although I've not been formally diagnosed with endo it is suspected and I'm beimg treated for it. Over the exam period my GP gave me norethisterone to take. I started that about May 10th along with the tricyclic antidepressant amitriptyline (up to 30mg a day). The norethisterone worked great and I stayed on it till June 22nd. My GP gave me the combined pill Femodene to try after deciding I shouldn't have a mirena coil fitted at age 17 and apparently they're not suitable for endo! I took both norethisterone and femodene together from 20th till 22nd June then stopped the norethisterone, so I have now been on the femodene for 16 days as off July 5th.
Since June 14th I have been experiencing all my symptoms of endo-nausea, migraines, abdominal pains, fatigue, weakness and dizziness (is dizziness something you ladies commonly experience by the way as this worries me quite a lot?), lower back pain, and a kind of underwater feeling in my ears when I close my eyes. I have also had mild depression since about August 2011 which has been better then recently has been getting worse. I have been getting all these symptoms everyday since June 14th in varying degress of strength, which is not normal for me as usually I only get them for the week I'm on my period (which I still get even though I take my pill, which was logynon, back to back). My GP has me prescribed on oramorph oral morphine, and fenamic acid 500g or tramdol and diclofenac, however only the morphine touches it and it still doesn't completely take the pain away, and obviously doesn't help with the other symptoms. I haven't had a period at all since I started norethisterone and haven't even had once since I came off and have been on femodene, so I don't understand why I'm getting these symptoms continuously now without a period, when usually it's only a week (if I have a period or not I still get symptoms at about 1 week into my next pill pack when taken back to back-however it's rare I don't get even a small bleed).
Another thing is I'm in a long distance relationship and my boyfriemd came to see me 5th-8th June, on the evening of 9th I had a drs appointment and found out then that norethisterone isn't a contraceptive but it was too late then as I had been relying on it, I know I should have been using some other protection but I stupidly didn't. So I had actually had intercourse earlier that morning. At the doctor's I then got the morning after pill, and had to do a pregnancy test as I hadn't had a period in so long due to the noethisterone, which was negative. I took the morning after pill just 6hours after intercourse. Now, I don't think so but my mum thinks I could be pregnant.
So my question is has anyone experienced similar symptoms or gone through the same thing and do you think I could be pregnant?